Hail, Tattnall
- When
- June 12, 4:15 PM EST
- Where
- Tattnall County, Cobbtown
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.200, -82.130
Upper level low pressure in combination with sea breeze allowed for scattered shower and thunderstorm development across the region.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CHS wrote it up.
Upper level low pressure in combination with sea breeze allowed for scattered shower and thunderstorm development across the region.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 12, 2:39 PM EST, 1 hour 36 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON SC 339 PM EDT TUE JUN 12 2007 .SYNOPSIS... AN UPPER LEVEL LOW WILL SETTLE OVER THE REGION TONIGHT...AND WILL PERSIST OVER THE REGION UNTIL THIS WEEKEND. THIS WILL PRODUCE BELOW NORMAL TEMPERATURES FOR THE REST OF THE WEEK. DESPITE SURFACE HIGH PRESSURE THAT WILL REMAIN IN PLACE OVER THE REGION...THE UPPER LEVEL LOW WILL SUPPORT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... OF NOTE THIS AFTERNOON...SHOWERS/THUNDERSTORMS HAD DEVELOPED ALONG THE SEA BREEZE BOUNDARY NEAR THE SC COAST...AND WERE DEVELOPING ALONG THE SEA BREEZE BOUNDARY/PREV OUTFLOW BOUNDARIES AROUND AND SOUTH OF THE SAVANNAH RIVER. MEANWHILE...ADDITIONAL THUNDERSTORMS WERE FIRING N/NW OF THE REGION...BENEATH THE E-W ORIENTED UPPER TROUGH AXIS/ASSOCIATED THERMAL TROUGH...ENHANCED BY A SHORTWAVE AND ASSOCIATED UPPER COLD POOL...FEATURING 500 MB TEMPS AS COLD AS -15C...SWINGING SOUTH OVER W NC PER WV IMAGERY. AS THE UPPER TROUGH/COLDER MID LEVEL TEMPS ARRIVE THIS AFTERNOON...COVERAGE/ INTENSITY OF THUNDERSTORMS SHOULD INCREASE. WILL COMPLETE FINAL DECISIONS REGARDING POPS CLOSE TO ISSUANCE TIME. GIVEN SBCAPES 1500-2500 J/KG...WET BULB ZERO HEIGHTS 9.5-10.5 KFT AND MID LEVEL CAA...ISOLD TO SCT TSTMS WILL REMAIN CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS UNTIL DARK. THEN...COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD DIMINISH WITH DIURNAL STABILIZATION THIS EVENING...ALTHOUGH A FEW STRONGER TSTMS MAY PERSIST ACROSS WESTERN COUNTIES...CLOSEST TO THE TRACK OF THE SHORTWAVE...WELL INTO THE EVENING. GIVEN THE PRESENCE OF THE UPPER TROUGH...WILL CONTINUE ONGOING SLIGHT CHC/CHC POPS FOR THE REGION OVERNIGHT INTO WED AM. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... UNDER THE UPPER TROUGH...SLIGHT CHC POPS WILL SUFFICE THROUGH THE MORNING. THEN...THUNDERSTORMS WILL INCREASE IN COVERAGE/INTENSITY WITH DIURNAL HEATING/DESTABILIZATION UNDER THE UPPER TROUGH DURING THE AFTERNOON. WITHIN THE WEAKLY SHEARED ENVIRONMENT...PULSE MODE WILL SHOULD DOMINATE THE CONVECTIVE REGIME...AND AT LEAST ISOLD TSTMS SHOULD BECOME SEVERE WITH LARGE HAIL AND DOWNBURSTS/ MICROBURSTS...ESPECIALLY IF MID LEVEL DRY AIR PERSISTS...DURING THE AFTERNOON/EVENING HOURS. CANNOT JUSTIFY POPS HIGHER THAN HIGH CHC IN THIS PACKAGE...BUT HIGHER POPS WILL EVENTUALLY BE REQUIRED IN THE NEAR TERM AS CONVECTIVE TRENDS BECOME CLEAR. WEDNESDAY NIGHT...EXPECT ANOTHER DIURNAL DECREASE IN CONVECTION... ALTHOUGH...AGAIN...THE UPPER TROUGH WILL KEEP AT LEAST SLGT CHC POPS GOING THROUGH THE NIGHT. && .LONG TERM /THURSDAY THROUGH TUESDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS AFTERNOON WITH RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK...THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH THE END OF THE WEEK...SO WILL MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T ANTICIPATE MUCH SHWR/TSTM ACTIVITY SAT THROUGH MON. EVEN THOUGH THE ACTIVITY MAY BE VERY ISOLATED SAT THROUGH MON...GIVEN THE TIME OF YEAR WILL KEEP SLGT CHC POPS MENTIONED IN THE FORECAST. UPPER HEIGHTS LOWER AS A FRONTAL BOUNDARY APPROACHES THE REGION WAS THE WEST ON TUE...SO WILL CARRY CHC POPS ACROSS THE FORECAST AREA. AS FOR TEMPERATURES...EXPECT BELOW NORMAL TEMPS THU AND FRI...THEN NEAR TO SLIGHTLY ABOVE NORMAL TEMPS SAT THROUGH TUE. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... NEAR TERM CONVECTIVE TRENDS HAVE COME INTO FOCUS...AND 18Z TAFS INCLUDE MORE SPECIFIC TIMING/CONDITIONS ASSOCIATED WITH SHOWERS/TSTMS DURING THE FIRST COUPLE OF HOURS. EXPECT AMENDMENTS AS SHOWERS/THUNDERSTORMS CONTINUE TO DEVELOP...AS ANY THUNDERSTORM COULD BRIEFLY PRODUCE GUSTY WINDS...HAIL AND LIFR OR LOWER CONDITIONS. SHOWERS/TSTMS SHOULD DIMINISH IN COVERAGE/INTENSITY AFTER DARK. THEN...AT LEAST MVFR VSBYS SHOULD DEVELOP FOR A PERIOD LATE TONIGHT INTO EARLY WED...AND WHERE RAIN FALLS IFR OR LOWER CIGS/VSBYS MAY OCCUR OVERNIGHT. THEN...EXPECT AT LEAST OCNL MVFR CIGS WED AM...UNTIL THE BOUNDARY LAYER DEEPENS AND RAISES CU BASES. EXTENDED AVIATION OUTLOOK... VFR CONDITIONS EXPECTED MUCH OF THE TIME THU THROUGH EARLY NEXT WEEK...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS. && .MARINE... EARLIER CONCERNS ABOUT POSSIBLE SCA CONDITIONS HAVE FADED TONIGHT THROUGH WEDNESDAY NIGHT...AS THE 12Z NAM DEPICTS THE SFC LOW DEVELOPING E OF FL REMAINING WELL S/SE OF THE WATERS...AND THE 12Z GFS HAS EVEN ELIMINATED THE COASTAL TROUGH OVER THE WATERS. LOWERED WIND SPEEDS TO ACCOUNT FOR THIS TREND...BUT NOT YET TO THE DEGREE ADVERTISED BY THE GFS...AS SOME COMBINATION OF THE COASTAL TROUGH AND THE SFC LOW SHOULD ENHANCED THE PRES GRADIENT SOMEWHAT OVER THE WATERS. ONGOING WAVE HEIGHTS...A BIT ABOVE WATCH WATCH GUIDANCE... STILL APPEAR TO BE A DECENT COMPROMISE AND WILL NOT REQUIRE MAJOR ADJUSTMENTS THROUGH WED NIGHT. A FAIRLY WEAK PRESSURE PATTERN FEATURING PRIMARILY HIGH PRESSURE...WILL RESULT IN TRANQUIL CONDITIONS ACROSS THE WATERS THU THROUGH SUN. WINDS AND SEAS THROUGH THE PERIOD ARE EXPECTED TO REMAIN BELOW HEADLINE THRESHOLDS. && .TIDES/COASTAL FLOODING... ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW MOON FRI JUN 15...WILL PRODUCE SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION THIS EVENING...AND PROBABLY AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...SHALLOW COASTAL FLOODING THIS EVENING...GAZ117-119-139-141. SC...SHALLOW COASTAL FLOODING THIS EVENING...SCZ048>051. MARINE...NONE. &&
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 502 PM EDT TUE JUN 12 2007 SCZ040-042>045-047-131000- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 502 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL DIMINISH AFTER 9 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST SOUTH CAROLINA WEDNESDAY. ISOLATED THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-131000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 502 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...ISOLATED STRONG THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL...ESPECIALLY NEAR THE COAST INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL WEDNESDAY...ESPECIALLY CLOSE TO THE COAST DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SCZ048>051-131000- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 502 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL DIMINISH AFTER 9 PM. COASTAL IMPACTS...DUE TO CONTINUED ONSHORE FLOW AND ASTRONOMICAL TIDES...SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION WILL OCCUR AROUND THE TIME OF HIGH TIDE LATE THIS AFTERNOON AND EARLY THIS EVENING. HIGH TIDE WILL OCCUR AROUND 630 PM ON CHARLESTON HARBOR...AND ON TYBEE ISLAND. ALSO...IF HEAVY RAIN FALLS AROUND THE TIME OF HIGH TIDE...MORE SIGNIFICANT FLOODING MAY OCCUR IN A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GAZ087-088-099>101-114>116-118-137-138-140-131000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- 502 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL LINGER UNTIL AROUND MIDNIGHT...AS AN UPPER LEVEL LOW CROSSES THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE HAIL AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GAZ117-119-139-141-131000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 502 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL LINGER UNTIL AROUND MIDNIGHT...AS AN UPPER LEVEL LOW CROSSES THE REGION. COASTAL IMPACTS...DUE TO CONTINUED ONSHORE FLOW AND ASTRONOMICAL TIDES...SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION WILL OCCUR AROUND THE TIME OF HIGH TIDE LATE THIS AFTERNOON AND EARLY THIS EVENING. HIGH TIDE WILL OCCUR AROUND 630 PM ON CHARLESTON HARBOR...AND ON TYBEE ISLAND. ALSO...IF HEAVY RAIN FALLS AROUND THE TIME OF HIGH TIDE...MORE SIGNIFICANT FLOODING MAY OCCUR IN A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST GEORGIA WEDNESDAY. ISOLATED THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ354-374-131000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 502 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...STRONG THUNDERSTORMS PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY IMPACT THE WATERS WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. WIND GUSTS IN EXCESS OF 40 KNOTS AND SMALL HAIL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 311 PM EDT TUE JUN 12 2007 SCZ044-050-122015- CHARLESTON-DORCHESTER- 311 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND CHARLESTON COUNTY THROUGH 415 PM EDT... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR LAMBS...OR ABOUT 6 MILES SOUTHWEST OF GOOSE CREEK...SLOWLY DRIFTING SOUTHEAST. AREAS IN AND AROUND CHARLESTON AIRPORT...HANAHAN...LADSON...NORTH CHARLESTON...SHADOWMOSS AND WEST ASHLEY WILL BE IMPACTED THROUGH 415 PM EDT. IN ADDITION...A SECOND THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 30 TO 40 MPH...WAS LOCATED NEAR PHILIP... OR ABOUT 4 MILES NORTH OF MOUNT PLEASANT...ALSO SLOWLY DRIFTING SOUTHEAST. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 332 PM EDT TUE JUN 12 2007 SCZ047-122000- INLAND JASPER- 332 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 400 PM EDT... AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 MPH. THIS STORM WAS LOCATED OVER NORTH CENTRAL JASPER COUNTY...OR ABOUT 9 MILES NORTHWEST OF RIDGELAND. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND HIGHWAY 652 WILL BE IMPACTED THROUGH 400 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 404 PM EDT TUE JUN 12 2007 GAZ088-122045- SCREVEN- 404 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY THROUGH 445 PM EDT... AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF MIDDLEGROUND...OR ABOUT 14 MILES EAST OF SYLVANIA. THIS STORM WAS SLOWLY DRIFTING SOUTHWEST. AREAS IN AND AROUND HUNTERS AND NEWINGTON WILL BE IMPACTED THROUGH 445 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 424 PM EDT TUE JUN 12 2007 SCZ043-122100- INLAND COLLETON- 424 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 500 PM EDT... AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR BECK LANDING...OR ABOUT 16 MILES SOUTHEAST OF WALTERBORO...MOVING WEST AT 5 MPH. AREAS IN AND AROUND ASHEPOO AND JACKSONBORO WILL BE IMPACTED THROUGH 500 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
425 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND DMG 8 WNW BLUFFTON 32.28N 80.99W
06/11/2007 BEAUFORT SC PUBLIC
1 TREE AND SEVERAL LIMBS DOWN AT THE HIDDEN CYPRESS GOLF
CLUB.
&&
VBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 8 SSE SUMMERVILLE 32.91N 80.12W
06/12/2007 M0.50 INCH DORCHESTER SC PUBLIC
OBSERVED BY THE PUBLIC NEAR THE BOSCH PLANT ON DORCHESTER
ROAD.
&&The Charleston,SC radar (KCLX), 114 km away, was scanning. The volume nearest the first event began at 21:15 UTC.
3 thunderstorm wind, 1 hail. Local standard time, as filed.
Numerous large tree limbs were reported down.
A Tree was blown down along Savannah Highway, 5 miles south of Sylvania.
A new awning was blown off of a business.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2007Every state in 2007This day in weather historyWarnings in Georgia, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 43419, 40598, 40599, 40600.